Patient :Hello Doctor. I have a question relating to hair loss. I am a 20 years old female. I have suffered devastating hair loss in the past one year. There is a visible thinning area on the top of my head which is increasing in size. I have had a history of PCOS but recent ultrasound reports( taken 3 months ago) show no cysts. I did not suffer this much of hair loss when I had PCOS but now when the problem is no more I am experiencing abnormal hair loss. Two months back I got my hormone levels tested and they came out to be fine. Testosterone levels were also fine. I also have facial hair for which I am taking lazer treatment. Apart from this I get huge pimples almost every month. They are not even pimples but hard red spots that appear like a boil. I talked to my dermatologist about my hair problem. She has advised me to take spironolactone tablets for 1-2 months. She has also asked me to use a diaminopyrimidine oxide solution thrice every week to deal with hair loss. I am still facing hair loss and I don't see any hair growth on my scalp. Specially the thinning area. I have been using it for over a month now. Apart from this I take iron, bcomplex and vitamin C tablets. I eat only home cooked food. I eat out hardly once in a month. I need some solution for my hair loss problem!! how can i re grow my hair? What might be the cause of hair loss?? Is it possible to grow hair again? I see some hair growing at the frontal hairline but no where else. This problem has lowered my confidence as i used to have long and thick hair which used to come till my waist. Now I have cut them and they come till my middle back. My hair is very thin now. When i tie my hair bald spots become visible. Please help!! I am very young for this problem.
Symptoms: Hair loss from top of head, acne, facial hair.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.